ON THE CONVERGENCE OF LAGRANGE’S INTERPOLATING POLYNOMIAL OF SMOOTH FUNCTIONS

Abstract

Considering the Lagrange interpolating polynomial Ln-1(f, x) of a given function defined on a uniform partition with a given mesh, we shall show in the present paper that  Ln-1(f, x) does not converge to the function which has nice mathematical properties of approximation.

Keywords: Lagrange’s Interpolating Polynomial, Smooth Functions


Article Review Status: Published

Pages: 79-85 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License